The expansion of functions in approximately orthonormal systems
Doklady Akademii Nauk, Tome 185 (1969) no. 6, pp. 1207-1210
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1969_185_6_a0,
author = {M. A. Aleksidze and N. M. Arveladze and N. L. Lekishvili and K. V. Pertaya},
title = {The expansion of functions in approximately orthonormal systems},
journal = {Doklady Akademii Nauk},
pages = {1207--1210},
year = {1969},
volume = {185},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a0/}
}
TY - JOUR AU - M. A. Aleksidze AU - N. M. Arveladze AU - N. L. Lekishvili AU - K. V. Pertaya TI - The expansion of functions in approximately orthonormal systems JO - Doklady Akademii Nauk PY - 1969 SP - 1207 EP - 1210 VL - 185 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a0/ LA - ru ID - DAN_1969_185_6_a0 ER -
M. A. Aleksidze; N. M. Arveladze; N. L. Lekishvili; K. V. Pertaya. The expansion of functions in approximately orthonormal systems. Doklady Akademii Nauk, Tome 185 (1969) no. 6, pp. 1207-1210. http://geodesic.mathdoc.fr/item/DAN_1969_185_6_a0/